# SDR SWAA2022021863339

- Difficulty date: January 22, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737*
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bulkhead
- Part number: 141PW
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141PW AT AFT CARGO COMPARTMENT 2022-58107 / [01] EVALUATED CRACK BULKHEAD PANEL 141PW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D.(6). DAMAGE SIZE: L= 1.0?; W= 0.25?. AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21042057; DUE DATE: 11-AUG-22;[02] EVALUATED CRACK BULKHEAD PANEL 141PW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D.(6). DAMAGE SIZE: L= 1.0?; W= 0.25?. AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21042057; DUE DATE: 11-AUG-22
